# SDR UALA2012102206021

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365 FLOORBEAM UPPER CAP HAS CORROSION BETWEEN BL 0 AND RBL 61.  REF SCAL LP 9985010.  MAJOR REPAIR ACCOMPLISHED:  REPLACED UPPER FLOORBEAM T-CHORD STA 365.25 BETWEEN LBL 10.5 AND RT SIDE OF FUSELAGE BODY.  REF ECRA 5310-055 98 AND 5310-05536.
